Ask a Gynecologist and Get Answers to Your Ob-Gyn Questions ASAP
I'm reviewing your question
tell me when the first day of your last period was
so you are roughly 7-10 days late for your period?
when was the blood pregnancy test done?
that test would be accurate meaning you are not pregnant.
it's common for women to be late or even miss a period.
ok then i want to ask about the liquid which is like water coming without smell and its transparent
normally this is due to a hormonal imbalance.
by the way i have just stopped having my birth control tablets since 3 months
and I suspect that may be the reason for all of this.
ok and what about the Nausea that i am having every day sometime in the morning and some time at night
starting and stopping a pill may cause a hormonal imbalance resulting in these symptoms.
as for the nausea...a hormonal imbalance is usually caused by an ovarian cyst.
that's from not ovulating, which is common just commoning off a pill
so now i should start having the pills to enforce the period isnt it
a cyst causes elevated levels of estrogen and hence the nausea
well, that depends.
it would be ok to wait and see, many times this resolves simply with time.
so you recommend to wait, till when?
if, however, you don't want to wait you can certainly take provera to start your period...that should 'reset' you cycle.
Personally I would take the pills for 10 days to reset your cycle
the doctor asked me to use promolot nor
and how many times per day
she asked me to take promolot nor 3 times a day for 7 days
it's a progesterone where you are
provera is the most common progesterone in the United States.
ok and what is your advise as i have three boys and would like to get pregnant and have baby girl.
so..I would follow those instructions and you should start bleeding 1-7 days after to Stop taking the pill...
not while you are on it.
yes..in that case I would certainly take the pill to reset your cycle.
and have intercourse days 13,14,15,16,17
the first day you bleed after you stop taking the pills will be day 1...
count forward from there until you get days 13,14,15,16,17 and those are the days to have sex
and have the best chances of conceiving.
the sex has to be on daily basis or every alternate day
I recommend daily for those 5 days.
and what is your advise to increase the chanses for having baby girl
that is based upon a study that was performed to identify the best days to conceive in people who have limited ability to do so.
nothing you can do to increase the chances of a girl.
there are many things that have been tried/studied, but none have proven to increase the odds of 50/50
If you have additional questions please ask…I want you to be satisfied with this service.
If you do not have additional question please take the time to rate my service.
We only receive credit for answering your question with a positive rating.
Thank you.Dr. Pfeiffer
so no more advises that you can provide me to inrease the chanses of pregnancy
for now, you have to let the birth control get out of your system so your cycles return to normal.
reset your cycle with the progesterone.
sex on those days I mentioned.
and how long does that take
give it 3 months
I typically do a progesterone level on day 21 to make sure you are ovulating.
i stopped my pills on 01/07/2012
ok...should be good in that case.
if you are ovulating and it is proven by the 21 day progesterone continue
how can i take the progesterone level
it's a blood test to have your doctor do
on my 21 day from the 1st day of period
ok i will do that
so continue counting from the sex days until you get to day 21 and that's when you need to have the progesterone level.
any more advises
if it shows you are not ovulating you can discuss the use of clomiphene citrate
that would be the next step.
is it like Clomid
ok...it is clomid, but I wasn't sure what it was called in the UAE
so that would be to help you ovulate
any thing else that would increase the ovulation
that should do it.
if it doesn't work alone, the use of metformin along with it may help
thanks alot for your advises.
good luck and I wish you the best.